# SDR AALA2009031001008

- Difficulty date: March 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 36,861 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Switch Guard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - FLIGHT DECK OVERHEAD PANEL EMERGENCY SWITCH GUARD THE TOGGLE SWITCH OPERATING SPRING CLIP BROKEN.  REPLACED SWITCH GUARD PART NUMBER 402-122 COMPLETE WITH OPERATING SPRING CLIP.
